Search Results

You are looking at 1 - 5 of 5 items for :

  • " L 1-approximation" x
  • Mathematics and Statistics x
  • Refine by Access: All Content x
Clear All

. 347 416 – 427 10.1016/j.jmaa.2008.05.048 . [5] Xie , T. F. , Zhou , S. P. 1996 L 1 -approximation of Fourier series of complex valued functions Proc. Royal Soc. Edinburgh

Restricted access
Restricted access

. 347 416 – 427 10.1016/j.jmaa.2008.05.048 . [3] Xie , T. F. , Zhou , S. P. 1996 L 1 -approximation of Fourier series of complex valued functions Proc. Royal Soc. Edinburg

Restricted access

. , On the mean value property of harmonic functions and best harmonic L 1 -approximation, Trans. Amer. Math. Soc. , 305 (1988), no. 2, 505–515. MR 89d :31010 Rogge L

Restricted access

313 Xie, T. F. and Zhou, S. P. , L 1 -approximation of Fourier series of complex valued functions, Proc. Royal Soc. Edinburgh 126A (1996), 343–353. MR 98k :42003

Restricted access